MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6730220012
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during evaluation by the manufacturer sales representative in the sterile processing department at the user facility, pieces of insulation were found to be missing from the device, posing the risk of a material being lost in a surgical site.There were no adverse consequences related to this event.

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11058078
Report Number0001811755-2020-03539
Device Sequence Number14172162
Product Code GEI
UDI-Device Identifier04546540695956
UDI-Public04546540695956
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6730220012
Device Catalogue Number6730220012
Device Lot Number3M05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1